# SDR COEA9522202

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222DG
- Make and model: Frchld F27F
- Aircraft serial: 31
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Condition: Out Of Position
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F, H

## Discrepancy

FLT 7378 - MSY - DURING CRUISE CREW STARTED THE APU FOR BACKUP AFTER NOTICING THEIR BATTERIES WERE DISCHARGING.  AFTER THE APU WAS STARTED THE FIRE WARNING ALARM WENT OFF.  CREW ELECTED TO DISCHARGE FIRE BOTTLE.  AIRCRAFT LANDED IN MSY WITHOUT INCIDENT.  MAINTENANCE INVESTIGATION REVEALED COOLING DUCT FOR HOT SECTION OUT OF ALIGNMENT.  ALIGNED DUCT, APU OPS CHECKED GOOD.  PLACARDED PER MEL 26-22-3 CAT C DUE TO LACK OF SPARE FIRE BOTTLE.  AIRCRAFT RETURNED TO SERVICE.
